# SDR CALA9601319

- Difficulty date: September 18, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12061
- Make and model: Doug DC-10-30
- Aircraft serial: 47851
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Part number: 97608
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CR
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE AIRCRAFT LOST THE NR 1 HYDRAULIC SYSTEM WHILE IN FLIGHT.  THE AIRCRAFT WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE NR 1 ENGINE LT HYDRAULIC PUMP SUPPLY LINE LEAKING.  THE HYDRAULIC SUPPLY LINE WAS REMOVED AND REPLACED.  THE HYDRAULIC SYSTEM WAS SERVICED, THE ENGINE WAS RUN AND NO LEAKS WERE DETECTED.
